# SDR UIEA2013083000489

- Difficulty date: August 30, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 71,821 hours, 21,364 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022006
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT GALLEY ELECTRO LUMINESCENT CROSS AISLE EMERGENCY LIGHT INOPERATIVE.  REPLACED ELECTRO LUMINESCENT CROSS AISLE EMERGENCY LIGHT, BS 1527 IAW SWPM 20-30-12.  OPS TEST OK IAW; AMM 33-51-00.
